Back to Search
Start Over
Limiting behavior of non-autonomous stochastic reaction–diffusion equations on thin domains.
- Source :
-
Journal of Differential Equations . Feb2017, Vol. 262 Issue 3, p1575-1602. 28p. - Publication Year :
- 2017
-
Abstract
- This paper deals with the limiting behavior of stochastic reaction–diffusion equations driven by multiplicative noise and deterministic non-autonomous terms defined on thin domains. We first prove the existence, uniqueness and periodicity of pullback tempered random attractors for the equations in an ( n + 1 ) -dimensional narrow domain, and then establish the upper semicontinuity of these attractors when a family of ( n + 1 ) -dimensional thin domains collapses onto an n -dimensional domain. [ABSTRACT FROM AUTHOR]
- Subjects :
- *STOCHASTIC analysis
*EQUATIONS
*CONTINUITY
*INTEGRAL domains
*MATHEMATICAL analysis
Subjects
Details
- Language :
- English
- ISSN :
- 00220396
- Volume :
- 262
- Issue :
- 3
- Database :
- Academic Search Index
- Journal :
- Journal of Differential Equations
- Publication Type :
- Academic Journal
- Accession number :
- 120225408
- Full Text :
- https://doi.org/10.1016/j.jde.2016.10.024